Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Rashes on face, prescribed momate cream not cured , itchy, used other medicine no use. Cure for symptoms?

hi Doc

few months back some kind of rash had occured on my face and the doc prescribed me momate cream.
But now the rash continues to appear and i ve to use the cream every time.

The rashes are itchy at times and i tried consulting a different doc.
The medicines suggested by her caused more trouble , so i stopped using them.
Can u advise wat can be done in order to prevent rashes
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your queries.

The common causes of facial rash are

Allergy : to facial lotions, creams, moisturizers, cosmetics or medicated creams etc..
Acne
Rosacea
Heat rash (prickly heat) is due to humid climate, or exposure to sun.

Precautions that you can take:-

- Stop use of new facial cosmetic, if any.
- Wash your face with mild soap and water frequently
- Avoid exposure to direct sunlight
- Avoid use of any facial cream/lotion or other cosmetics if living in a humid climatic area.

Since the details given by you are inadequate, you may consult your Dermatologist who will examine you to determine the cause of rash, and prescribe appropriate treatment.

Hope I have answered your query.

Dr. Rakesh Karanwal
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor